# SDR YENA2019062840353

- Difficulty date: June 24, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 58,524 hours, 20,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fault Light
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU EXT AND INT LOAD FH FWD CABIN (FAULT) FOUND DURING TEST. PERFORMED TSM OF FAULT EPSU EXT AND INT LOAD FWD "L" CABIN IAW TSM 33-51-00-810-808-A. REPLACED ESCAPE SLIDE AT R1 ROOR (7501MM) IAW AMM 25-62-44-803-A. OPS TEST NORMAL IAW 33-51-00-710-01-A. NO FAULTS NOTED. OPEN
